The IBS chatroom is back! Click here to enter.
Participate in our new Parkview Polls!
Add your health links.



UBBFriend: Email This Page to Someone!
  The Parkview Publishing Bulletin Board
  Irritable Bowel Syndrome (IBS) Discussion
  Anyone ever have withdraw symptoms?Kava Kava or Valerian,would these help???

Post New Topic  Post A Reply
profile | register | preferences | faq | search

next newest topic | next oldest topic
Author Topic:   Anyone ever have withdraw symptoms?Kava Kava or Valerian,would these help???
cadia
Veteran
posted 09-04-99 08:34 PM     Click Here to See the Profile for cadia   Click Here to Email cadia     Edit/Delete Message
Hi,i'm on Limbitrol, and have been for a long while, but i do have it down to only one pill a day which is good only 25mg a day and i take caltrate.But a few months ago i tried to get off this med and i had the worst withdraw symptoms i ended up in an ambulance.#1 how can i get myself off this drug safely and not end up in a hospital again #2 Do you think i should substitute Valerian or Kava Kava to help my withdraw? #3 Do you think these herbs will help the withdraw?

------------------
-Cadia/Baker that can't eat her own Cheessecake..lol


IP:

Nicol
Veteran
posted 09-06-99 01:26 AM     Click Here to See the Profile for Nicol   Click Here to Email Nicol     Edit/Delete Message
What is Limbitrol? If it is an antidepressant then you can't take Kava while you are on it. If it is a sedative then you can't take Kava or Valerian while you are on it. What is the med and what symptoms are you having?

IP:

cadia
Veteran
posted 09-06-99 04:15 AM     Click Here to See the Profile for cadia   Click Here to Email cadia     Edit/Delete Message
Click here for info on Limbitrol

[This message has been edited by cadia (edited 09-06-99).]

IP:

cadia
Veteran
posted 09-06-99 04:22 AM     Click Here to See the Profile for cadia   Click Here to Email cadia     Edit/Delete Message
I wouldn't take it while i was on limbitrol i would try to get off it first slowly then substitute it with kava kava if it works?what do you think?

------------------
-Cadia/Baker that can't eat her own Cheessecake..lol


[This message has been edited by cadia (edited 09-06-99).]

IP:

Nicol
Veteran
posted 09-06-99 05:23 PM     Click Here to See the Profile for Nicol   Click Here to Email Nicol     Edit/Delete Message
It sounds like a good idea to me, you just can't take them at the same time due to drug interactions. You could also try St. John's Wort but you have to be off of the antidepressant as well. Thanks for the info!

IP:

cadia
Veteran
posted 09-07-99 03:03 AM     Click Here to See the Profile for cadia   Click Here to Email cadia     Edit/Delete Message
I've tried St Jonh's wort while i was on Limbitrol under doctors supervision..and it didn't do anything for me... i used it for four months.

------------------
-Cadia-Baker that can't eat her own Cheessecake..lol
http:www.cakesbynikki.com


IP:

Nicol
Veteran
posted 09-08-99 03:24 AM     Click Here to See the Profile for Nicol   Click Here to Email Nicol     Edit/Delete Message
Really? OMG that is scary because I have read that it can cause serious drug interactions when taken with an antidepressant. It didn't specify what type of reactions but the term serious was enough to worry me!.

IP:

All times are ET (US)

next newest topic | next oldest topic

Administrative Options: Close Topic | Archive/Move | Delete Topic
Post New Topic  Post A Reply
Hop to:

Contact Us | Parkview Publishing Home Page

Parkview Publishing

Powered by: Ultimate Bulletin Board, Version 5.40
© Infopop Corporation (formerly Madrona Park, Inc.), 1998 - 1999.

IBS & the Mind-Body/Brain-Gut Connection, by William B. Salt II, MD